# SDR REXA2019020400229

- Difficulty date: March 4, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 22,794 hours, 22,918 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312108
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AISLE SEAT TRACK STICK 1 HAS CORROSION SPOTS BETWEEN FS 364 THRU FS 394, IN THE CABIN. REMOVED AND REPLACED SEAT TRACK IAW AMM 53-4-11A.
